MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305788
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Pma / 510(k)#: k980987; k161170.Investigation summary: review of dhr revealed all required challenges samples and testing was performed as per specification in according with the in-process sampling plans and out - going sampling plans.The returned photo was observed to have missing scale on the syringe.Missing scale could have probably caused by eject gate at the apex machine.The manufacturing process was reviewed.It was suspected that the eject gate at apex machine was not fully closed after pt clear machine error.This may cause the reject parts to pass through when they start running the machine.Investigation conclusion: the returned photo was observed to have missing scale on the syringe.Root cause description: missing scale could have probably caused by eject gate at the apex machine.The manufacturing process was reviewed.It was suspected that the eject gate at apex machine was not fully closed after pt clear machine error.This may cause the reject parts to pass through when they start running the machine.
 
Event or Problem Description
It was reported that a syringe 3ml ll w/ndl eclipse 22x1 rb had scale marking error.The following was reported, "scale missing".

Brand Name
SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8453791
Report Number8041187-2019-00252
Device Sequence Number3057656
Product Code FMI
UDI-Device Identifier30382903057888
UDI-Public30382903057888
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Catalogue Number305788
Device Lot Number7114289
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;